Economics at your fingertips  

Asymptotic results for a multivariate version of the alternative fractional Poisson process

Luisa Beghin and Claudio Macci

Statistics & Probability Letters, 2017, vol. 129, issue C, 260-268

Abstract: A multivariate fractional Poisson process was recently defined in Beghin and Macci (2016) by considering a common independent random time change for a finite dimensional vector of independent (non-fractional) Poisson processes; moreover it was proved that, for each fixed t≥0, it has a suitable multinomial conditional distribution of the components given their sum. In this paper we consider another multivariate process {M̲ν(t)=(M1ν(t),…,Mmν(t)):t≥0} with the same conditional distributions of the components given their sums, and different marginal distributions of the sums; more precisely we assume that the one-dimensional marginal distributions of the process ∑i=1mMiν(t):t≥0 coincide with the ones of the alternative fractional (univariate) Poisson process in Beghin and Macci (2013). We present large deviation results for {M̲ν(t)=(M1ν(t),…,Mmν(t)):t≥0}, and this generalizes the result in Beghin and Macci (2013) concerning the univariate case. We also study moderate deviations and we present some statistical applications concerning the estimation of the fractional parameter ν.

Keywords: Large deviations; Moderate deviations; Weighted Poisson distribution; First kind error probability (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Series data maintained by Dana Niculescu ().

Page updated 2017-10-28
Handle: RePEc:eee:stapro:v:129:y:2017:i:c:p:260-268